# SDR UALA2009042701211

- Difficulty date: April 26, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 31,571 hours, 7,026 cycles
- Engine: Pwa PW4077
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 0335KPU01
- Part serial: 44
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED, WING FUEL GAUGES BOUNCE AROUND DIFFERS FROM COCKPIT.  MUST USE ALTERNATE FUELING PROCEDURES TO VERIFY FUEL.  REPLACED FUEL PROCESSOR.
